RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 20, Issue 4  


Smooth equivalence of germs of vector fields with a single zero eigenvalue or a pair of purely imaginary eigenvalues
G. R. Belitskii
1
Geodesic flows on the two-dimensional torus and phase transitions “commensurability-noncommensurability”
M. L. Byalyi, L. V. Polterovich
9
Quasiresonances in the problem of forced vibrations of a thin elastic shell interacting with a liquid
D. G. Vasil'ev, V. B. Lidskii
17
Dilatation and the asymptotics of the eigenvalues of spectral problems with singularities
V. Ya. Ivrii, S. I. Fedorova
29
Hamiltonian structure of the Kadomtsev–Petviashvili–II equation in the class of decreasing Cauchy data
V. D. Lipovskii
35
Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$
G. I. Olshanskii
46
Contractibility of the full general linear group of the $l_2(A)$
E. V. Troitskii
58

Brief communications
Currents on Lie groups with nonholonomic connection and integrable nonhamiltonian systems
A. P. Veselov, L. E. Veselova
65
Integration on supermanifolds and Radon supertransformations
I. M. Gel'fand, V. V. Minakhin, V. N. Shander
67
A sufficient condition for the continuity of the spectrum of a discrete Schrödinger operator
A. Ya. Gordon
70
Elements of formal Lie theory and the Poincaré–Birkhoff–Witt theorem for generalized shift operators
D. I. Gurevich
72
A Problem of S. Banach (Problem 106 from the “Scottish Book”)
V. M. Kadets
74
Finiteness of the discrete spectrum of the perturbed Wiener–Hopf operator
L. V. Kakabadze
76
Kähler geometry of the infinite-dimensional homogeneous manifold $M=\operatorname{Diff}_+(S^1)/\operatorname{Rot}(S^1)$
A. A. Kirillov, D. V. Yur'ev
79
Spectral properties of the Cauchy–Poisson problem and the local asymptotic behavior of waves
Yu. V. Kogan
81
Existence and uniqueness of local solutions of functional equations
L. P. Kuchko
83
Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols
B. A. Plamenevskii, V. N. Senichkin
85
Connection between the rigid isotopy class of a fifth-order nonsingular curve in $\mathbb{R}P^2$ and its disposition with respect to a line
G. M. Polotovsky
87
The Gel'fand–Dikii Lie Algebras and the Virasoro algebra
T. G. Khovanova
89
Integrable $G$-invariant Hamiltonian systems and homogeneous spaces with simple spectrum
M. L. Chumak
91
Separation of multiple points of spectrum in the reduction $\mathrm{sp}(2n)\downarrow\mathrm{sp}(2n-2)$
V. V. Shtepin
93
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020